Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify agitation kb

Posted by SLS on March 2, 2003, at 23:56:43

In reply to Re: Abilify agitation, posted by kb on March 2, 2003, at 22:07:52

> I didn't mean to imply that the insomnia was an indication of akathesia.

I didn't think you did. I just wanted to be sure that no one should necessarily come to that conclusion and abort a trial too early.

> I was taking 7.5 and went up to 10 - I tend to be very sensitive even at low doses. I was taking it as an augmentation drug also, for atypical depression with anxiety - I also take effexor, wellbutrin, lexapro, and a bunch of non-psych meds (I have Lupus).

Wow.

Have you tried Zyprexa? I might go back to it and add amantadine (Symmetrel) to prevent weight gain.

If you don't mind my asking, what medications are you taking for Lupus? A friend of mine seems to be ailing from several autoimmune conditions simultaneously, and I'm not sure she has been treated aggressively enough. Her doctors did not initially think that she had Lupus, but I believe they will have to re-think this. I don't think there has been any involvement with the kidneys, thank God.

Thanks.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:205257
URL: http://www.dr-bob.org/babble/20030301/msgs/205420.html